MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 07026935190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys anti-tpo results from one patient sample tested on the customer's cobas 6000 e601 module with serial number 29s7-07 and another hospital laboratory's e601 module with an unknown serial number.The initial result was reported outside of the laboratory.The reporter stated that the patient was hesitant about their condition, which prompted reruns of the initial patient sample.The patient sample was aliquoted into 3 parts and were tested in the customer's e 601, an autobio machine, a siemens machine, and another e 601.The reporter complained that a negative result was obtained from the elecsys anti-tpo assays, whereas positive results were obtained from the siemens and autobio assays.Please refer to the attachment pt-81257 for the highlighted questionable results.
 
Additional Manufacturer Narrative
The patient sample was requested for investigation.H3 other text : na.
 
Additional Manufacturer Narrative
The sample submitted for investigation was tested on a cobas e801 with the following results: anti-tpo: 18.6 iu/ml, anti-tg: 24.3 iu/ml.No interference was found in the sample.A general product problem could be excluded.

Brand Name
ELECSYS ANTI-TPO
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16833683
Report Number1823260-2023-01427
Device Sequence Number11239531
Product Code JZO
UDI-Device Identifier04015630939626
UDI-Public04015630939626
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07026935190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer06/08/2023
Initial Report FDA Received Date04/28/2023
Supplement Report FDA Received Date07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown